MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281412
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks or endoprosthesis or delivery system: component migration.The imaging evaluation determined the following: there was a one time point available for evaluation: post-implantation cta dated (b)(6) 2024.The length from the left renal artery (lra) to the proximal circumferential implanted gore® excluder® aaa endoprosthesis appears to be 11.8mm, by centerline.The aortic diameter just distal to the left renal artery (lra) appears to be 29.6mm.The aortic diameter ~8mm distal to the lra appears to be 29.2mm.The aortic diameter 10mm distal to the lra appears to be 29.6mm.The aortic diameter 15mm distal to the lra appears to be 45.4mm.There is thrombus within this 15mm of abdominal aorta.Large lumbar arteries are visualized at the very proximal end of the implanted device.The comparison axial series imaging shows: there is contrast communicating between a lumbar artery and the aneurysm sac on the arterial contrast series.The contrast is pooling inside the posterior aneurysm sac and is increased on the delayed contrast series.Thereby, confirming a type ii endoleak involving a lumbar artery.There is contrast outside the distal contralateral limb in the left common iliac (lci) and there is lack of circumferential device apposition.Thereby, confirming a distal type i endoleak.The length from the distal circumferential device limb in the lci to the left iliac bifurcation appears to be 11mm, by centerline.Lci diameters within this 11mm of vessel appear to range from 26.2mm ¿ 30.5mm.Migration cannot be confirmed with this one time-point.There was not an aortic extender present on this time-point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have 3007284313-2024-03611e been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2010, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis (2 contralateral legs, trunk ipsilateral, aortic extender).The patient tolerated the procedure.On (b)(6) 2024, the physician reported a case referred to him involving a previously implanted excluder evar with a suspected type 1 and possible migration.The physician stated that a fenestrated cuff will be placed and that no other gore support was necessary.No additional information is known or available.The imaging evaluation determined the following: there is contrast outside the distal contralateral limb in the lci and there is lack of circumferential device apposition.Thereby, confirming a distal type i endoleak.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.The excluder trunk ipsilateral leg device instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to the complaint.Adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak and endoprosthesis or delivery system: component migration.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20765393
Report Number3007284313-2024-03611
Device Sequence Number15600284
Product Code MIH
UDI-Device Identifier00733132610297
UDI-Public00733132610297
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Catalogue NumberPXT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale